# SDR COMA0670185

- Difficulty date: August 29, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 8,432 hours, 6,278 cycles
- Engine: Ge CF348C1
- Engine time: 7,806 hours, 5,858 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 4114T15P02
- Condition: Vibrates
- Location: Lt Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT 5617 - EN ROUTE JAN-BOS DURING CLIMB ENCOUNTERED VIBRATION FROM THE LEFT ENGINE, FLIGHT DIVERTED TO CVG.  REPLACED THE LEFT ENGINE FAN BLADES.
